Alert archive / Georgia / Small Craft Advisories in 2012

Small Craft Advisory 6, NWS Charleston, SC

January 13, 2012

NWS Charleston, SC issued this small craft advisory at Jan 13, 2012, 7:01 AM EST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jan 13, 2012, 7:01 AM EST (12:01 UTC)
Expired
Jan 14, 2012, 12:54 PM EST
In force
30 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WHUS72 KCHS 131201
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
701 AM EST FRI JAN 13 2012

AMZ350-352-374-132015-
/O.NEW.KCHS.SC.Y.0006.120113T1201Z-120115T1000Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
701 AM EST FRI JAN 13 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-132015-
/O.NEW.KCHS.SC.Y.0006.120113T1201Z-120114T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
701 AM EST FRI JAN 13 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-132015-
/O.NEW.KCHS.SC.Y.0006.120113T1201Z-120113T2300Z/
CHARLESTON HARBOR-
701 AM EST FRI JAN 13 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
212 
WHUS72 KCHS 131949
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
ISSUED BY NATIONAL WEATHER SERVICE WILMINGTON NC
249 PM EST FRI JAN 13 2012

AMZ330-132300-
/O.CON.KCHS.SC.Y.0006.000000T0000Z-120113T2300Z/
CHARLESTON HARBOR-
249 PM EST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS
EVENING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-352-374-140400-
/O.CON.KCHS.SC.Y.0006.000000T0000Z-120115T1000Z/
COASTAL WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT
20 NM-
COASTAL WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
249 PM EST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-140400-
/O.CON.KCHS.SC.Y.0006.000000T0000Z-120114T1000Z/
COASTAL WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM
...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
249 PM EST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
SATURDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
RJD
557 
WHUS72 KCHS 132140
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
440 PM EST FRI JAN 13 2012

AMZ330-132245-
/O.CAN.KCHS.SC.Y.0006.000000T0000Z-120113T2300Z/
CHARLESTON HARBOR-
440 PM EST FRI JAN 13 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ350-352-374-140545-
/O.CON.KCHS.SC.Y.0006.000000T0000Z-120115T1000Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
440 PM EST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-140545-
/O.CON.KCHS.SC.Y.0006.000000T0000Z-120114T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
440 PM EST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
326 
WHUS72 KCHS 140307
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1007 PM EST FRI JAN 13 2012

AMZ350-352-374-141115-
/O.CON.KCHS.SC.Y.0006.000000T0000Z-120115T1000Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1007 PM EST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY. 

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-141000-
/O.CON.KCHS.SC.Y.0006.000000T0000Z-120114T1000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
1007 PM EST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SATURDAY.

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
746 
WHUS72 KCHS 140838
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
338 AM EST SAT JAN 14 2012

AMZ350-352-354-374-141500-
/O.EXT.KCHS.SC.Y.0006.000000T0000Z-120114T1500Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
338 AM EST SAT JAN 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
530 
WHUS72 KCHS 141439
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
939 AM EST SAT JAN 14 2012

AMZ350-352-354-141545-
/O.EXP.KCHS.SC.Y.0006.000000T0000Z-120114T1500Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
939 AM EST SAT JAN 14 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING. 

$$

AMZ374-141900-
/O.EXT.KCHS.SC.Y.0006.000000T0000Z-120114T1900Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
939 AM EST SAT JAN 14 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON. 

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
462 
WHUS72 KCHS 141502
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1002 AM EST SAT JAN 14 2012

AMZ374-141900-
/O.CON.KCHS.SC.Y.0006.000000T0000Z-120114T1900Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1002 AM EST SAT JAN 14 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON. 

A SMALL CRAFT ADVISORY MEANS THAT WINDS AND OR SEAS ARE EXPECTED
TO PRODUCE HAZARDOUS NAVIGATING CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
577 
WHUS72 KCHS 141754
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1254 PM EST SAT JAN 14 2012

AMZ374-141900-
/O.CAN.KCHS.SC.Y.0006.000000T0000Z-120114T1900Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1254 PM EST SAT JAN 14 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Jan 13, 4:14 AM EST, 2 hours 47 minutes earlier.

Area forecast discussion, Jan 13, 4:14 AM EST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
414 AM EST FRI JAN 13 2012

.SYNOPSIS...
COLD HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE WEST TODAY
THROUGH EARLY NEXT WEEK. ANOTHER FRONTAL SYSTEM WILL MOVE THROUGH
THE AREA DURING THE MIDDLE OF NEXT WEEK...WITH HIGH PRESSURE
REBUILDING LATE NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
PRE-DAWN...STRONG COLD AIR ADVECTION IN THE WAKE OF A COLD FRONT
LAST EVENING. TEMPS CONTINUE TO FALL THROUGH THE 40S LONG THE COAST
AND INTO THE 30S INLAND AREAS. GUSTY W WINDS ALL AREAS ALONG AND
N OF I-16 WITH SHARP ISALLOBARIC PRESSURE RISES OVER OUR REGION.
THE STRONGEST WINDS SLICING THROUGH THE MIDLANDS TO THE PEE DEE
REGIONS OF SOUTH CAROLINA WITH GUSTS OVER 40 MPH REPORTED AT
TIMES OVER LAND AREAS. WIND GUSTS HAVE BEEN 30-35 MPH ACROSS MUCH
OF OUR AREA WITH THE ONSET OF COLDER AIR.

TODAY...COMPLEX EASTERN SEABOARD MID/UPPER LEVEL TROUGH RESPONSIBLE
FOR OUR ABRUPT CHANGE IN AIR MASS THIS MORNING. POWERFUL UPPER
FLOW EXCEEDING 100 KT ABOVE 500 MB WILL PERSIST OVER THE REGION
WITH THE STRONGEST JET SHIFTING OFF THE CAROLINA COAST TODAY. HIGH
PRES AT THE SURFACE SLOWLY BUILDING INTO THE GULF COAST REGION
FROM THE SOUTHERN PLAINS. THICKNESS SCHEMES SUGGEST AFTERNOON
TEMPS IN THE UPPER 40S AND WE MAINTAINED PERSISTENCE WITH OUR
HIGHS NEAR 50 DEGREES. A FEW AREAS S OF I-16 AND CLOSER TO THE
GEORGIA COAST SHOULD SEE SOME LOWER 50S. EVEN THOUGH THE PRES
GRADIENT WILL RELAX WITH TIME TODAY...INCREASED DEPTH OF THE MIXED
LAYER AND -10C LAPSE RATES FROM SURFACE TO 900 MB SUGGEST A BREEZY
DAY FOR MOST AREAS. ONLY HIGH CLOUDS ARE EXPECTED TODAY BUT
THICKNESS...TIMING AND COVERAGE OF THEM IS DIFFICULT BY LATE DAY
AS THE LEFT FRONT REGION OF ANOTHER UPPER JET SEGMENT PUNCHES IN
FROM THE SW THIS AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
TONIGHT...GUIDANCE IS SPLIT BETWEEN A COLDER GFS AND A WARMER NAM
RUNNING 3-4 DEGREES WARMER. WE THINK WINDS WILL STRUGGLE TO
DECOUPLE COMPLETELY AND THERE IS SOLID MODEL CONSENSUS THAT
WE MAY SEE A THICK HIGH CLOUD COVER WITH THE PASSAGE OF ANOTHER
UPPER SHORT WAVE. CLOUDS SHOULD CLEAR LATE AND BEST DECOUPLING
RIGHT BEFORE DAYBREAK. WE CONTINUED A MIN TEMP SCHEME WHICH
FALLS GENERALLY BETWEEN BOTH CAMPS HOWEVER WE DID ADJUST HOURLY
TEMP FORECASTS TO BE A BIT WARMER EARLIER IN THE NIGHT DUE TO
CLOUDS.

A BROAD UPPER TROUGH ACROSS THE EASTERN UNITED STATES ON SATURDAY
WILL SLOWLY SHIFT EAST AND ALLOW A ZONAL PATTERN TO DEVELOP SUNDAY
INTO MONDAY. 850 MB TEMPS WILL BE -2 TO -3C ON SATURDAY. THUS
DESPITE THE DOWNSLOPE FLOW...HIGH TEMPERATURES WILL STRUGGLE TO
CLIMB OUT OF THE LOWER 50S. A SOMEWHAT TIGHT LOW-LEVEL PRESSURE
GRADIENT AND MIXING TO ABOUT 3500 FT AGL WILL SUPPORT BREEZY WEST
WINDS DURING THE DAY.

THE SURFACE HIGH WILL BUILD OVERHEAD SATURDAY NIGHT WHICH SHOULD
ALLOW WINDS TO DROP OFF AFTER SUNSET. MEANWHILE CLEAR SKIES...WITH
THE EXCEPTION OF PATCHY JET CIRRUS TRAVERSING SOUTHERN GA...WILL
ALLOW FOR STRONG RADIATIONAL COOLING OVERNIGHT. A HARD FREEZE IS
EXPECTED INLAND FROM THE COAST WITH LOWS DROPPING INTO THE MID/UPPER
20S. TEMPS WILL BE AROUND THE FREEZING MARK WITHIN A COUPLE MILES OF
THE BEACHES.

850 MB RIDGING SUNDAY INTO MONDAY WILL RESULT IN THICKNESS ADVECTION
AND A SLOW WARMING TREND. HIGHS WILL PUSH INTO THE UPPER 50S SUNDAY
AND MIDDLE 60S BY MONDAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
A LONGWAVE UPPER TROUGH WILL MOVE THROUGH THE OHIO VALLEY TUESDAY
AND WEDNESDAY...PUSHING AN ASSOCIATED SURFACE LOW INTO NEW ENGLAND
TUESDAY NIGHT. THE GFS AND ECMWF ARE IN REASONABLY GOOD AGREEMENT
REGARDING A STRONG COLD FRONT MOVING THROUGH THE FORECAST AREA
TUESDAY NIGHT AND PUSHING OFFSHORE WEDNESDAY MORNING. WARM ADVECTION
AND PRE-FRONTAL COMPRESSION SHOULD PUSH TUESDAY HIGH TEMPERATURES
INTO THE UPPER 60S. WE HAVE POPS INCREASING TO 30 PERCENT TUESDAY
NIGHT...DROPPING OFF BY LATE WEDNESDAY MORNING. A COLD AND DRY
SURFACE HIGH WILL BUILD IN WEDNESDAY THROUGH FRIDAY AND KEEP TEMPS
AT OR SLIGHTLY BELOW NORMAL.

&&

.AVIATION /09Z FRIDAY THROUGH TUESDAY/...
VFR THROUGH 06Z SAT. GUSTY SURFACE WINDS FROM THE W OVERNIGHT
AROUND 30 KT AT TIMES...THEN A SLIGHT LULL AROUND DAYBREAK.
WINDS WILL BE GUSTY AFTER MID MORNING THROUGH LATE TODAY ONCE
AGAIN...DIRECTIONS MOSTLY W. LLWS IS NOT ANTICIPATED AS LOW
FORECAST INVERSIONS ARE QUITE ELEVATED AND THE LOWER LAYERS
MIXING WELL.

EXTENDED AVIATION OUTLOOK...
VFR CONDITIONS WILL PREVAIL.

&&

.MARINE...
WE WILL CONTINUE GALE WARNINGS CURRENTLY IN PLACE ON THIS MORNING/S
PACKAGE. BY MID MORNING WE SHOULD BE ABLE TO LOWER GALES AS THE
INITIAL SURGE PASSES.

THROUGH TONIGHT...WINDS WILL CONTINUE TO BE STRONG OVER THE
WATERS THROUGH TONIGHT WITH SCA/S A NEAR CERTAINTY FOLLOWING THE
PERIOD OF GALES THIS MORNING. GOOD LAPSE RATES AND JETTING PROFILES
SUGGEST FREQUENT GUSTS OVER 25 KT. SEAS WILL RANGES FROM 2-4 FT
NEAR SHORE AND 5-7 FT OFFSHORE LATER THIS MORNING THROUGH TONIGHT.

PERKY WEST WINDS SHOULD CONTINUE SATURDAY AND SATURDAY NIGHT BEFORE
THE SURFACE HIGH BUILDS DIRECTLY OVERHEAD SUNDAY INTO MONDAY. THE
NEXT MARINE WIND SURGE WILL COME TUESDAY AND TUESDAY NIGHT AHEAD OF
A STRONG COLD FRONT. ADVISORIES WILL PROBABLY BE NECESSARY WITH THIS
SYSTEM.

&&

.TIDES/COASTAL FLOODING...
BLOW OUT TIDES ARE OCCURRING THIS MORNING ALONG THE SOUTHERN SOUTH
CAROLINA AND SOUTHEAST GEORGIA COAST. TIDES SHOULD BOTTOM OUT AT
LEVELS CLOSE TO -2.0 MLLW AT BOTH CHARLESTON AND SAVANNAH TIDE
GAGES. AS A RESULT...A MARINE WEATHER STATEMENT IS IN EFFECT TO
ADDRESS THE LOW WATER LEVELS.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...LAKE WIND ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR SCZ045.
MARINE...GALE WARNING UNTIL 7 AM EST THIS MORNING FOR AMZ330-350-352-
     354-374.

&&

JRL
Hazardous weather outlook, Jan 13, 4:07 AM EST, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
407 AM EST FRI JAN 13 2012

GAZ087-088-099>101-114>119-137>141-SCZ040-042>044-047>052-141045-
JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND JASPER-BEAUFORT-
COASTAL COLLETON-CHARLESTON-COASTAL JASPER-TIDAL BERKELEY-
407 AM EST FRI JAN 13 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

SCZ045-141045-
INLAND BERKELEY-
407 AM EST FRI JAN 13 2012

...LAKE WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON FOR
LAKE MOULTRIE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LAKE WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-374-141045-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
407 AM EST FRI JAN 13 2012

...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jan 13, 5:30 AM EST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
530 AM EST FRI JAN 13 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1201 AM     NON-TSTM WND GST 14 WNW SAINT STEPHEN    33.48N  80.15W
01/13/2012  M49 MPH          BERKELEY           SC   OFFICIAL NWS OBS

            LAKE MOULTRIE WIND GUST NEAR PINEVILLE

0424 AM     LOW ASTR TIDES   3 WNW FORT SCREVEN      32.03N  80.90W
01/13/2012                   CHATHAM            GA   TIDE GAGE

            BLOW-OUT LOW TIDE -2.49 FT MLLW

0448 AM     LOW ASTR TIDES   1 E CHARLESTON          32.78N  79.93W
01/13/2012                   CHARLESTON         SC   TIDE GAGE

            BLOW-OUT LOW TIDE -1.79 FT MLLW

&&

EVENT NUMBER CHS1200001
EVENT NUMBER CHS1200002
EVENT NUMBER CHS1200003

24

Nearby

Small Craft Advisories in Georgia, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.